You are in the College of Science and Liberal ArtsCollege of Science and Liberal Arts

Department of Mathematical Sciences

Tavantzis, John

Contact Info
Title:
Email: tavantzis@njit.edu
Office: 206A Cullimore
Phone: 973-596-3493
Dept: Mathematics
Webpage:

About Me

Education

  •  PhD, New York University

Courses I Teach

Not teaching any courses this semester

Selected Publications

  • Heltiarachchi, C., Meegoda, J., Tavantzis,J., and Hettiaratchi, P., “Numerical Model to Predict Settlements Coupled with Landfill Gas Pressure in Bioreactor Landfills”, Journal of Hazardous Materials B 139 (2007) pp.514-522.
  • Bernstein, D., Mouskos, K., and Tavantzis, J., "Implementatation of the Barrier Method to the Variational Inequality (VI) Parking Spatial Price Equilibrium Problem," submitted for publication.
  • Mouskos, K., Bernstein, D., and Tavantzis, J., "Mathematical Formulation for a Deterministic and Stochastic Parking Reservation Model," submitted for publication.
  • Harnoy, A., Shridhar, L., and Tavantzis, J., "Viscoelastic Effects on the Stability of Thin-Film Parallel Flow in Lubrication Applications," Rheology and Fluid Mechanics of Nonlinear Materials, ASME, Vol. 252, 2000 pp.49-54.